# SDR KY7A201211069902

- Difficulty date: October 31, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N770S
- Make and model: Swrngn SA226TC
- Aircraft serial: TC248
- Aircraft time: 34,988 hours, 52,418 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: 55010021
- Condition: Cracked
- Location: Rt Mlg
- Part time: 34,988 hours, 52,418 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT OTBD MLG DRAG BRACE LOWER ATTACH ARM CRACKED AT LOWER ATTACH PIN TO TRUNNION.  AD 2000-17-11 WAS PREVIOUSLY C/W APRIL, 2012.  NO INDICATIONS OF CRACKS WERE FOUND.  PART FAILED 149 HOURS SINCE INSPECTION.
